Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6936 Publications
2024 |
Published |
Conference Paper |
IST-REx-ID: 15007 |
Alpos, Orestis, et al. “Eating Sandwiches: Modular and Lightweight Elimination of Transaction Reordering Attacks.” 27th International Conference on Principles of Distributed Systems, vol. 286, 12, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2024, doi:10.4230/LIPIcs.OPODIS.2023.12.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Conference Paper |
IST-REx-ID: 17051 |
Auerbach, Benedikt, et al. “Trapdoor Memory-Hard Functions.” 43rd Annual International Conference on the Theory and Applications of Cryptographic Techniques, vol. 14653, Springer Nature, 2024, pp. 315–44, doi:10.1007/978-3-031-58734-4_11.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 17283 |
Chatterjee, Krishnendu, et al. “Equivalence and Similarity Refutation for Probabilistic Programs.” Proceedings of the ACM on Programming Languages, vol. 8, 232, Association for Computing Machinery, 2024, doi:10.1145/3656462.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 14820 |
Schmid, Stefan, et al. “Weighted Packet Selection for Rechargeable Links in Cryptocurrency Networks: Complexity and Approximation.” Theoretical Computer Science, vol. 989, 114353, Elsevier, 2024, doi:10.1016/j.tcs.2023.114353.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 17126 |
Tairi, Erkan, and Akin Ünal. “Lower Bounds for Lattice-Based Compact Functional Encryption.” Advances in Cryptology – EUROCRYPT 2024, vol. 14652, Springer Nature, 2024, pp. 249–79, doi:10.1007/978-3-031-58723-8_9.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18755 |
Ebrahimi, Ehsan, and Anshu Yadav. “Strongly Secure Universal Thresholdizer.” 30th International Conference on the Theory and Application of Cryptology and Information Security, vol. 15486, Springer Nature, 2024, pp. 207–39, doi:10.1007/978-981-96-0891-1_7.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2024 |
Published |
Conference Paper |
IST-REx-ID: 18974 |
Svoboda, Jakub, et al. “Reinforcement Learning from Reachability Specifications: PAC Guarantees with Expected Conditional Distance.” 41st International Conference on Machine Learning, vol. 235, ML Research Press, 2024, pp. 47331–44.
[Preprint]
View
| Download Preprint (ext.)
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 18088 |
Pascual Perez, Guillermo. On the Efficiency and Security of Secure Group Messaging. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:18088.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Conference Paper |
IST-REx-ID: 18086
Alwen, Joel F., et al. “DeCAF: Decentralizable CGKA with Fast Healing.” Security and Cryptography for Networks: 14th International Conference, edited by Clemente Galdi and Duong Hieu Phan, vol. 14974, Springer Nature, 2024, pp. 294–313, doi:10.1007/978-3-031-71073-5_14.
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 18961 |
Günther, Christoph Ullrich, and Krzysztof Z. Pietrzak. “Deniability in Automated Contact Tracing: Impossibilities and Possibilities.” Proceedings on Privacy Enhancing Technologies, vol. 2024, no. 4, Privacy Enhancing Technologies Symposium Advisory Board, 2024, pp. 636–48, doi:10.56553/popets-2024-0134.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 18554 |
Erdös, László, and Volodymyr Riabov. “Eigenstate Thermalization Hypothesis for Wigner-Type Matrices.” Communications in Mathematical Physics, vol. 405, no. 12, 282, Springer Nature, 2024, doi:10.1007/s00220-024-05143-y.
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 13975 |
Campbell, Andrew J., and Sean O’Rourke. “Spectrum of Lévy–Khintchine Random Laplacian Matrices.” Journal of Theoretical Probability, vol. 37, Springer Nature, 2024, pp. 933–73, doi:10.1007/s10959-023-01275-4.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17281 |
Campbell, Andrew J., et al. “The Fractional Free Convolution of R-Diagonal Elements and Random Polynomials under Repeated Differentiation.” International Mathematics Research Notices, vol. 2024, no. 13, Oxford University Press, 2024, pp. 10189–218, doi:10.1093/imrn/rnae062.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 14408 |
Cipolloni, Giorgio, et al. “Mesoscopic Central Limit Theorem for Non-Hermitian Random Matrices.” Probability Theory and Related Fields, vol. 188, Springer Nature, 2024, pp. 1131–82, doi:10.1007/s00440-023-01229-1.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 17375 |
Cipolloni, Giorgio, et al. “Precise Asymptotics for the Spectral Radius of a Large Random Matrix.” Journal of Mathematical Physics, vol. 65, no. 6, 063302, AIP Publishing, 2024, doi:10.1063/5.0209705.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 15025 |
Erdös, László, and Benjamin McKenna. “Extremal Statistics of Quadratic Forms of GOE/GUE Eigenvectors.” Annals of Applied Probability, vol. 34, no. 1B, Institute of Mathematical Statistics, 2024, pp. 1623–62, doi:10.1214/23-AAP2000.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 |
Published |
Thesis | PhD |
IST-REx-ID: 17164 |
Reker, Jana. Central Limit Theorems for Random Matrices: From Resolvents to Free Probability. Institute of Science and Technology Austria, 2024, doi:10.15479/at:ista:17164.
[Published Version]
View
| Files available
| DOI
2024 |
Published |
Journal Article |
IST-REx-ID: 17049 |
Cipolloni, Giorgio, et al. “Optimal Lower Bound on Eigenvector Overlaps for Non-Hermitian Random Matrices.” Journal of Functional Analysis, vol. 287, no. 4, 110495, Elsevier, 2024, doi:10.1016/j.jfa.2024.110495.
[Published Version]
View
| Files available
| DOI
| WoS
2024 |
Published |
Journal Article |
IST-REx-ID: 15378 |
Erdös, László, and Hong Chang Ji. “Wegner Estimate and Upper Bound on the Eigenvalue Condition Number of Non-Hermitian Random Matrices.” Communications on Pure and Applied Mathematics, vol. 77, no. 9, Wiley, 2024, pp. 3785–840, doi:10.1002/cpa.22201.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2024 |
Published |
Journal Article |
IST-REx-ID: 18762 |
Reker, Jana. “Multi-Point Functional Central Limit Theorem for Wigner Matrices.” Electronic Journal of Probability, vol. 29, 191, Institute of Mathematical Statistics, 2024, doi:10.1214/24-EJP1247.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv